Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1973, Volume 41, Issue 6

Competitive Equilibrium in a Game<1049:CEIAG>2.0.CO;2-X
p. 1049-1068

Edmond Baudier

A concept of competitive equilibrium is proposed for a game. The following three reasons are given, proving that this is really a generalization of the concept used in economic theory: (i) The mathematical definition is the same; (ii) an existence theorem is proved in the same way; (iii) when the number of players becomes very large, in a suitable way, the core and the equilibrium are the same. The concept and utilization of a characteristic function, a generalization of the one defined by von Neumann and Morgenstern, form the basis of this paper.

Log In To View Full Content

Journal News